MathSciNet Relay Station
MathSciNet bibliographic data
MR912658 60K35 (60G60 60J30)
Deuschel, J.-D. Infinite-dimensional diffusion processes as Gibbs measures on $C[0,1]\sp {{\bf Z}\sp d}$. Probab. Theory Related Fields 76 (1987), no. 3, 325–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement